“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 441
School of Mathematics
  Title:   The universal semilattice compactification of a semigroup
1.  H. R. Ebrahimi Vishki
2.  M. A. Pourabdollah
  Status:   Published
  Journal: Int. J. Math. Math. Sci.
  No.:  1
  Vol.:  22
  Year:  1999
  Pages:   85-89
  Supported by:  IPM
The universal abelian, band, and semilattice compactifications of a semitopological semigroup are characterized in terms of three function algebras. Some relationships among these function algebras and some well-known ones, from the universal compactification point of view, are also discussed.

Download TeX format
back to top
scroll left or right